# SDR CA120523013

- Difficulty date: May 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Condition: Malfunctioned
- Location: Propeller
- Part time: 196 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AUTOFEATHER DID NOT ARM DURING TAKEOFF RUN.  EVEN WHEN TORQUE REACHED 81 PERCENT.  CREW ABORTED TAKEOFF.  ACFT HANDED OVER TO MAINTENANCE.  AUTOFEATHER TEST FAILED ON GROUND.  FAULT CODE 398 STORED ON ENG NR 2, CHANNEL B.  REPLACED NR 2 PEC.  ACFT GROUND TEST AND ENGINE RUN OK.
